I am having these sharp pains where the leg meets the hip. I don't know if its due to the Axiron or if I have a pinched nerve.
I have had bad cramps, or muscle spasms,I started the med on the 18th, on the 21st I started feeling it. it was great! I thought that I might get my life back. on the 22nd, I started having terrible muscle cramps, my arms, back chest, legs, hips, it was terrible. I called my DR. he said he had never heard of the reaction before,told me to stop using for a few days. I have been off for a few days and the cramps are starting to go away, It felt like my bone were hurting. I think I will find something new. I have only tried the one, just found out I had an issue with my levels,hope this helps someone. other than the reaction ,I would have liked to keep going with the axiron. my dose was 2 pumps, one under each arm.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jun 2011 • 2 answers
Posted 12 Nov 2012 • 1 answer
Posted 1 Dec 2014 • 1 answer
Posted 9 Sep 2015 • 0 answers
Posted 16 Sep 2015 • 3 answers